MAUDE Adverse Event Report: LeMaitre Vascular, Inc. Pruitt F3 Carotid Shunt

LeMaitre Vascular, Inc. Pruitt F3 Carotid Shunt
Catalog Number 2012-10
Medical Device Problem Codes Degraded (1153); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a carotid endarterectomy, the carotid shunt experienced a balloon-related issue.The yellow balloon on the first shunt was reportedly defective, with a "pseudo aneurysm" causing the balloon to become stuck.It is unknown whether the devices were inspected or tested prior to use.The patient possibly has a carotid artery stenosis.No patient injury was reported at the time of the event.Note: this is report 1 of 2 related to the first shunt used in the event.
 
Additional Manufacturer Narrative
The device was discarded and unavailable for investigation.Therefore, we could not conclusively determine the root cause of the reported incident.As stated in the ifu: avoid extended or excessive exposure to fluorescent light, heat, sunlight, or chemical fumes to reduce balloon degradation.Do not exceed the recommended maximum balloon liquid capacity (see specifications).The production and traceability record for the device was reviewed; no issues were found during manufacturing or packaging that would cause or contribute to the reported event.All quality control tests were completed successfully and met specification.Note: this is report 1 of 2 related to the first shunt used in the event.

Brand Name
Pruitt F3 Carotid Shunt
Common Device Name
Carotid Shunt
Manufacturer (Section D)
LeMaitre Vascular, Inc.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LeMaitre Vascular, Inc
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
+1(781)425-1683
MDR Report Key50684040
Report Number1220948-2026-00280
Device Sequence Number14744122
Product Code MJN
UDI-Device Identifier00840663101214
UDI-Public(01)00840663101214(11)221108(17)271028(10)XPF1044(91)2012-10
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K182916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2012-10
Device Lot NumberXPF1044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown